RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Page 241 (Mi umn4964)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A certain class of equations of the fifth degree

V. M. Dubrovskii


Full text: PDF file (92 kB)

Bibliographic databases:

Received: 13.07.1971

Citation: V. M. Dubrovskii, “A certain class of equations of the fifth degree”, Uspekhi Mat. Nauk, 28:5(173) (1973), 241

Citation in format AMSBIB
\Bibitem{Dub73}
\by V.~M.~Dubrovskii
\paper A certain class of equations of the fifth degree
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 241
\mathnet{http://mi.mathnet.ru/umn4964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=406988}
\zmath{https://zbmath.org/?q=an:0283.30002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4964
  • http://mi.mathnet.ru/eng/umn/v28/i5/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019